# SDR ASAA2019022828434

- Difficulty date: February 28, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 41,467 hours, 12,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048301
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE R1 FELL OFF, NEEDS REATTACHED. GROUNDED - YES. REINSTALLED AND SECURED EXIT SIGN AT R-1 DOOR IAW AMM 33-25-00. OPS CK OK.
